MAUDE Adverse Event Report: ROCHE DIABETES CARE, INC. ACCU-CHEK ® AVIVA PLUS TEST STRIPS; BLOOD GLUCOSE MONITORING TEST STRIPS

ROCHE DIABETES CARE, INC. ACCU-CHEK ® AVIVA PLUS TEST STRIPS; BLOOD GLUCOSE MONITORING TEST STRIPS
Catalog Number 06908349001
Medical Device Problem Code Expiration Date Error (2528)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/18/2023
Type of Reportable Event Malfunction
Event or Problem Description
The caller reported that the test strips listed an expiration date of 9/30/2024 on the vial.The alleged labeling is incorrect.The expiration date of strip lot.498722 is 09/30/2021.
 
Additional Manufacturer Narrative
Correction: d4 expiration date.

Brand Name
ACCU-CHEK ® AVIVA PLUS TEST STRIPS
Common Device Name
BLOOD GLUCOSE MONITORING TEST STRIPS
Manufacturer (Section D)
ROCHE DIABETES CARE, INC.
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIABETES CARE, INC.
9115 hague road
na
indianapolis IN 46250 1025
Manufacturer Contact
john krug
9115 hague road
na
indianapolis, IN 46250-0457
3175212484
MDR Report Key18148606
Report Number3011393376-2023-02581
Device Sequence Number6988557
Product Code NBW
UDI-Device Identifier00365702438101
UDI-Public00365702438101
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K101299
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/03/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date09/30/2021
Device Catalogue Number06908349001
Device Lot Number498722
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/18/2023
Supplement Date Received by Manufacturer12/28/2023
Initial Report FDA Received Date11/16/2023
Supplement Report FDA Received Date01/03/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/17/2020
Is the Device Labeled for Single Use? (Y/N) No
Patient Sequence Number1
Patient Age75 YR
Patient SexMale
Patient Weight95 KG